# SDR DL757951222

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621DL
- Make and model: Boeing 757232
- Aircraft serial: 22911
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK INSP, CORROSION FOUND AFT CARGO FLOOR LEFT SIDE AFT OF CARGO DOOR.  REMOVED FLOOR PANEL AND CANTED WALL PANEL.  REMOVED CORRODED AREA, MANUFACTURED REPLACEMENT SECTION.  STARTED INSTALLATION OF REPLACEMENT SECTION, INSTALLED DOUBLER, INSTALLED FLOOR PANEL AND CANTED WALL PANEL REF SRM 53-60-53.
